Asymptotics of the Airy-Kernel determinant

P. Deift, A. Its, I. Krasovsky

Research output: Contribution to journalArticle

Abstract

The authors use Riemann-Hilbert methods to compute the constant that arises in the asymptotic behavior of the Airy-kernel determinant of random matrix theory.

Original languageEnglish (US)
Pages (from-to)643-678
Number of pages36
JournalCommunications In Mathematical Physics
Volume278
Issue number3
DOIs
StatePublished - Mar 1 2008

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this